| Model Number |
SI-1371-M |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One 13f agilis steerable introducer sheath was received for evaluation, and the reported event of a deflection issue was confirmed.The sheath did not deflect in one direction due to the pull ring being pulled out of position and the detachment of one of the pull wires from the pull ring at the distal end of the sheath.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.
Event or Problem Description
This report is to advise of a displacement of the pull ring at the distal end of the sheath.During the af procedure with volt, it was noted that the agilis could no longer be maneuvered after ablating 3 of the 4 veins.To finish ablating the right inferior pulmonary vein, a tactiflex catheter was used to complete the procedure as there was no replacement agilis on hand to use with the volt catheter.The procedure was completed successfully with no adverse patient consequences.